The Annals of Mathematical Statistics

On Deviations of the Sample Mean

R. R. Bahadur and R. Ranga Rao

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 4 (1960), 1015-1027.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705674

Digital Object Identifier
doi:10.1214/aoms/1177705674

Mathematical Reviews number (MathSciNet)
MR117775

Zentralblatt MATH identifier
0101.12603

JSTOR
links.jstor.org

Citation

Bahadur, R. R.; Rao, R. Ranga. On Deviations of the Sample Mean. Ann. Math. Statist. 31 (1960), no. 4, 1015--1027. doi:10.1214/aoms/1177705674. https://projecteuclid.org/euclid.aoms/1177705674


Export citation